# SDR ASAA1149506

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED JUST FORWARD OF BS 1016.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 03 FIG 201 DETAIL VII.
